# SDR DALA2017091806918

- Difficulty date: September 17, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fastener
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE AND SUNKEN FASTENERS ON SPLICE ZFS=52.267 UPPER & LOWER FASTENER ROWS AT VERTICAL STABILIZER L/E.  HOLES AND COUNTERSINK OF REMOVABLE LEADING EDGE AND FIXED LEADING EDGE WERE EVALUATED AND WAS FOUND 80 OF 1/4 AND 99 OF 3/16 WITHIN LIMITS 5 OF 3/16 AND 1 OF 1/4 OUT OF LIMITIS. OUT LIMITS HOLES WERE REPAIRED IAW DWG SG09550004, REV. D.
